# SDR SCNA20190516065

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 61,235 hours, 21,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH LT INBOARD WING LEADING EDGE FASTENER HOLE DAMAGE REPAIR. REMOVED SKIN DAMAGE. CUT OUT MEASUREMENT 4.250" X 1.250". HFEC INSPECTION REQUIRED. HFEC ACCOMPLISHED ON CUTOUT. NO CRACKS FOUND. FABRICATED REPAIR PARTS. .071" 2024-T3 DOUBLER AND .063" 2024-T3 FILLER. DRILLED AND REAMED FOR FASTENERS. RIVET HOLES ARE .192". !/4 HILOCKS ARE REAMED TO .262" AND 3/16 HILOCKS ARE REAMED TO.199". READY TO PRIME AND INSTALL. ALODINED AND PRIME BOTH DOUBLER AND FILLER. READY TO INSTALL. INSTALLED DOUBLER AND FILLER.
